Universality of the Hohenberg–Kohn functional

A. Schindlmayr, American Journal of Physics 67 (1999) 933–934.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Publishing Year
Journal Title
American Journal of Physics
Volume
67
Issue
10
Page
933-934
ISSN
eISSN
LibreCat-ID

Cite this

Schindlmayr A. Universality of the Hohenberg–Kohn functional. American Journal of Physics. 1999;67(10):933-934. doi:10.1119/1.19156
Schindlmayr, A. (1999). Universality of the Hohenberg–Kohn functional. American Journal of Physics, 67(10), 933–934. https://doi.org/10.1119/1.19156
@article{Schindlmayr_1999, title={Universality of the Hohenberg–Kohn functional}, volume={67}, DOI={10.1119/1.19156}, number={10}, journal={American Journal of Physics}, publisher={American Institute of Physics}, author={Schindlmayr, Arno}, year={1999}, pages={933–934} }
Schindlmayr, Arno. “Universality of the Hohenberg–Kohn Functional.” American Journal of Physics 67, no. 10 (1999): 933–34. https://doi.org/10.1119/1.19156.
A. Schindlmayr, “Universality of the Hohenberg–Kohn functional,” American Journal of Physics, vol. 67, no. 10, pp. 933–934, 1999.
Schindlmayr, Arno. “Universality of the Hohenberg–Kohn Functional.” American Journal of Physics, vol. 67, no. 10, American Institute of Physics, 1999, pp. 933–34, doi:10.1119/1.19156.

Export

Marked Publications

Open Data LibreCat

Web of Science

View record in Web of Science®

Search this title in

Google Scholar